# SDR CALA9601594

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN LOWER FUSELAGE SKIN AT STA 1050, STRINGER 27L.  THE CRACKED AREA WAS CUT OUT.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-40-5.
